# SDR COEA0801700

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0419
- Engine: Pwa PT6A114A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Worn
- Location: Fuel Nozzle
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: C, E

## Discrepancy

ABORTED TAKEOFF.  FLT 7665 BLI TO ORS:  THE ENG LOST POWER AND WENT TO LOW IDLE.  AFTER STOPPING THE ODOR OF FUEL COULD BE DETECTED.  AS A PRECAUTION, THE ENG WAS SHUTDOWN.  MAINTENANCE FOUND ONE OF THE FUEL TRANSFER TUBES BETWEEN FUEL NOZZLES 9 & 10 BACKED OUT OF NOZZLE 9.  REMOVED AND REPLACED THE FUEL NOZZLE TRANSFER TUBE RETAINER AND REINSTALLED THE TRANSFER TUBES WITH NEW O-RINGS.  (S)
